# SDR IPXA2024010333266

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,067 hours, 24,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR* FAULT- CRACK, FUSELAGE EXTERNAL SKIN, STA1654 STA1678 S-13AR (REPAIR) ACCOMPLISHED REPAIR I.A.W SRM 53-80-01-2R-7 REV.88 REVIEW COMPLETE
